MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 95MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 95MM - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.195S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Only event year is known.Additional device product codes: hsb.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient showed in the office complaining of hip pain and it was thought that she had fallen.The x-ray showed that the proximal femoral nailing system (tfna) that was implanted on (b)(6) 2020, had cut out.The procedure was successfully completed.Patient consequence total hip replacement.Concomitant devices reported: 12mm/130 deg ti cann tfna 235mm/right ¿ sterile (part number 04.037.244s, lot 34p7508, quantity 1), 5.0mm ti locking screw w/t25 stardrive 38mm for im nails (part number 04.005.528, lot unknown, quantity 1).This report involves 1 tfna fenestrated screw 95mm ¿ sterile.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: the investigation could not be completed, the complaint device was not received for investigation; no conclusion could be drawn at the time of filing this report.Based on the provided image(s), following device information is available.Device history lot: part number: 04.038.195s; lot number: h359691; part manufacture date: june 16, 2017; manufacturing location: elmira; part expiration date: may 31, 2027; nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated screw 95mm was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The lot quantity of 48 pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the device history record for the raw material revealed no complaint related anomalies.The device history record shows this lot met all requirements at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: the lot quantity of 48 pieces met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10: additional narrative: h3, h6: a photo investigation was completed: the complaint device was not received for investigation.The following investigation is based on the image provided.The image was reviewed, and the complaint condition could not be confirmed.The provided x-ray image does not show any migration or pullout.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED SCREW 95MM - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11049876
Report Number2939274-2020-05671
Device Sequence Number3311437
Product Code KTT
UDI-Device Identifier10886982098757
UDI-Public(01)10886982098757
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.195S
Device Catalogue Number04.038.195S
Device Lot NumberH359691
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer11/30/2020
12/30/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date12/30/2020
01/14/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12MM/130 DEG TI CANN TFNA 235MM/R; 5.0MM TI LOCK SCR W/T25 STARDRIVE 38MM; 12MM/130 DEG TI CANN TFNA 235MM/R; 5.0MM TI LOCK SCR W/T25 STARDRIVE 38MM
Outcome Attributed to Adverse Event Required Intervention;